# SDR AALA20130515005

- Difficulty date: May 8, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 99,178 hours, 18,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 36R CORRODED AT SKIN ATTACH FASTENERS BETWEEN STATIONS 425 AND 440.  PERFORMED STRINGER REPAIR PER SRM 53-00-03-2R-2.
